# SDR IPXA2017102022827

- Difficulty date: October 18, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 18,118 hours, 11,627 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part serial: UNK
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURES DURING CLIMB OUT.  R & R THE NR 1 & 2 FMCS IAW MM 34-68-34-0401, OPS CHECKED GOOD.
